Medical Specialty >> Psychiatry

Doctors Lounge - Psychiatry Answers

Back to Psychiatry Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/24/2017.

Forum Name: Antidepressants

Question: Wellbutrin pain in hands


 MichaelO - Tue Dec 28, 2004 4:21 pm

I am a pianist. I play the piano at Church on Sundays, both morning and night.

I have been on Wellbutrin for a couple of years now. I am having problems with muscles contracting in my back and my hands swell and my knuckles have red caps on them. This comes and goes. It does not seem to have a pattern except that I cannot sit or stand for long periods of time without a lot of pain.

My doctors want to schedule a day of tests for MS. I do not have any slurred speach or heavy limbs or balance problems other than the limp that I have with CP.

I went to my dad's doctor in Atlanta yesterday and he ran a ANA test, a sed rate and a RA test. He emailed me that they were all normal. He also did a lyme test. If it were lyme, it would be a late lymes, since I have not felt well in a long time. The results for the lyme test are not yet in. I have read that lymes is very hard to diagnose and does mimic MS in many ways.

Can anyone help me?

MichaelO
windjammersetters.com :?
 DeLWolcott - Wed Oct 05, 2005 4:53 pm

Wellbutrin could possibly cause arthritic symptoms. With consideration of your consistent piano performing, carpal tunnel should be ruled out. Compression gloves to be worn at night may be a possibility in treatment.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us